# SDR DALA2021031101396

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM LOCATED Y953 FR.14 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y953 AND FASTENERS LOC BTW FR.11 TO FR.18 FWD GALLEY AREA AS PER A330 SRM 51-42. (1751731)
